# SDR DALA2019111406636

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 74,336 hours, 55,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT BACK OF COCKPIT OVD PNL AND ABOVE L1 R1 DOORS. RPLCD EMERG BATTERY PACK ASSY AND BATTERIES FOR OVHD EMERG LIGHTS LOCATED ON FWD CTR ISLE DROP DOWN PNL NO HELP. 772386. RPLCD EMERG LTS BATT PACK B5-23 REF MD88 AMM 33-51 OPERATION NML (LP6404321)
